| Model Number |
102620-67A |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On (b)(6) 2021,senseonics was made aware of an incident where user experienced inaccuracies in sensor readings leading to early sensor removal.
Additional Manufacturer Narrative
Per the case notes, the rma for the sensor (b)(6) was issued as a courtesy replacement as the sensor was going through some initial instability after insertion.During this temporary period of instability there was some temporary mismatch between the sensor readings and fingerstick measurements.Upon receiving the rma, the sensor was tested in-house, and the review of qc did not reveal any malfunction of the sensor.The issue could not be confirmed.